I have been on Invokana for 9 months. My sugars are regulated butt in the morning after I take that Invokana about 1 hour later I'm fast asleep I feel really tired real weak and I don't understand why the medication works great but it makes me feel like confused and it makes me feel tired all day does anyone else have this problem. I have not lost any weight at all on Invokana all I know is that it does help with my sugar levels which for three to four hundred for almost 8 months and now I'm down to 9110 so it does work I just don't like the feeling after when I take it in the morning. Does anyone take it at night time.
Taking Invokana has helped my blood sugar quite a bit. But it also makes me really tired?
- 26 Jun 2016 by Tricia1952
- 26 June 2016
- diabetes, type 2, invokana, blood, blood sugar
Added 26 Jun 2016:
Im waiting on bariactric surgery nmy doctor is sending me to a kidney specialist because my kidney levels High BUN levels were high. I heard that Invokana can do things to your kidneys I'm wondering if that's why they're high
- Invokana Information for Consumers
- Invokana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Invokana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Apr 2015 • 2 answers
Updated 3 Nov 2017 • 3 answers
Updated 14 Feb 2015 • 1 answer
Invokana - my blood sugar levels are 4-6 per day. I am on low carb diet and 1.8 victoza. Why would I
Updated 1 Sep 2016 • 1 answer
Updated 6 Jan 2017 • 1 answer